# SDR FDEA201604221335

- Difficulty date: April 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 37,844 hours, 14,340 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Stiffener
- Part number: A5461253020000
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON LOWER SPAR CTR STIFFENER, BETWEEN RIB 9 & 10 FOUND CRACK.  COMPLIED WITH EA 6-5450-T0324873 PT 1, REPAIRED LT PYLON LOWER SPAR CENTER STIFFENER.  THIS REPAIR WAS CATEGORY C.  REPAIR LIFE LIMITATION 6 MONTHS.  LIFE LIMITATION MAY BE FURTHER EXTENDED AFTER DETAILED ANALYSIS.  MAJOR REPAIR IAW GMM 6-2-100.
